# SDR SWI2025F01261

- Difficulty date: March 25, 2025
- Submitted: September 9, 2025
- Operation: Air carrier
- Aircraft: N896SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15102
- Aircraft time: 31,664 hours, 24,996 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PANEL 542AZ FWD SUPPORT ANGEL HAS SPOTS OF CORROSION (MARKED).  (C-CHECK RO 09/07/2025)REMOVED DAMAGED AND INSTALLED NEW SUPPORT ANGLE P/N CC670-10338-1 FOR  PANEL 542AZ REF CRJ 900 SRM 51-42-21-001-001-A01 AND DWG. NO. CC670-10320 REV -F. COMPLIED WITH SKY WEST TASK CARD 51-900-1002 SKY (CL600-2D24) STRUCTURAL MAJOR REPAIR9
